# SDR DALA2024121211665

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOOR SUPPORTS ON STA Y=157-200 AND X=45 (1 EA) PER B717-200 SRM 53-00-00-1A PROCEDURE, ALLOWABLE DAMAGE GENERAL, PAR 4.C, FIG 103. SUMMARY OF NRC 00821: CORROSION LEVEL 2. FLOOR SUPPORT ON STA Y=157-200 AND X=45 WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8. (LP #0705866)
